# SDR DL76L081269

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 56,189 hours, 8,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE RT AND LEFT SPOILER FAIL SQUIB TEST.  REPLACED BOTH BATTERY AND BATTERY CHARGERS FOR ESCAPE SLIDE AND SPOILER SQUIBS.
